Coefficients Bounds for a General Subclasses of m-Fold Symmetric Bi-Univalent Functions
Journal of Al-Qadisiyah for Computer Science and Mathematics,
2017, Volume 9, Issue 2, Pages 33-39
AbstractIn this paper, we introduce and investigate a new general subclasses R_(Σ_m ) (τ,λ,η;α) and R_(Σ_m ) (τ,λ,η;β) of Σ_m consisting of analytic and m-fold symmetric bi-univalent functions in the open unit disk U. We obtain estimates on the Taylor-Maclaurin coefficients |a_(m+1) | and |a_(2m+1) |. Also, we obtain new special cases for our results.
- Article View: 126
- PDF Download: 113